# SDR TWAA9809605

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1212-1331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION AT FS 1212 TO FS 1331 IN RT FLOOR TRACK.  REPLACED WITH NEW FLOOR TRACK PER SRM 51-01, PG 1, ITEM C.  TOTAL TIME:  42,544 HOURS.  TOTAL CYCLES:  22,023.  (X)
